# SDR UPS03241009

- Difficulty date: July 10, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- Aircraft time: 61,500 hours, 45,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SURFACE CORROSION ON ANGLE IN LT MLG WHEEL WELL AT BS 935 FWD OF 940 FITTING AT STR 19.  REMOVED ANGLE IAW SRM 51-30-02.  ANGLE FOUND TO BE OUTSIDE LIMITS IAW SRM 51-10-01.  FABRICATED ANGLE IAW DRAWING 65-22419 & SRM 51-20-01 & 51-40-3.  INSTALLED ANGLE IAW 51-30-03.
